# SDR UALA2011111506244

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 325, RBL 45 FLOORBEAM CORRODED.  MAJOR REPAIR ACCOMPLISHED DUE TO 100 PERCENT MATERIAL LOSS RMV'D AREA IAW B767 SRM.  FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR PARTS ON FLOORBEAM AT STA 325 RBL 45 IAW B767 SRM 53-00-51 REPAIR 2.
